# SDR AALA201805175003

- Difficulty date: April 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 51,903 hours, 21,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, NUMEROUS CORROSION AREAS ON FLOORBEAM AT THE AFT BULKHEAD, BS 500I.  REPLACED FLOORBEAM IAW 51-00-05.
